# SDR CALA9800930

- Difficulty date: June 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79750
- Make and model: Boeing 727224
- Aircraft serial: 22452
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 500
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED IN FORWARD BAGGAGE BIN AT STA 500, RBL 9.  THE INTERCOSTAL WAS REMOVED AND CORRODED STRINGER WAS CUT OUT IAW SRM 53-10-3.  NEW STRINGER AND SPLICES WERE FABRICATED IAW SRM 53-10-5 AND 51-10-2.  THE STRINGER, SPLICES AND INTERCOSTAL WERE INSTALLED IAW SRM 51-30-2.
